# SDR SWIA200514610

- Difficulty date: February 17, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 5,447 hours, 4,794 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70609
- Part serial: 1449
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Part time: 2,786 hours, 2,493 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH1 DISENGAGED DURING FLIGHT.  REMOVED AND REPLACED HSTCU IAW CRJ 200 MM 27-41-00, OPERATIONAL CHECK GOOD.
